MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1428140-J
Medical Device Problem Codes Collapse (1099); Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 03/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2024.Approximately two (2) months after the initial procedure, the patient presented with a thrombosed left iliac limb.The physician elected to perform a procedure to address the thrombosis, including mechanical clot removal and relining of the limb with a gore (non-endologix) vbx stent graft and an ovation ix iliac limb.Additionally, the other limb received a gore (non-endologix) vbx stent graft (kissing stents) to maintain patency.The patient's status was reported as stable following the secondary procedure.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix confirms the ovation ix, left limb occlusion, and two additional endovascular procedure complaints.This is consistent with the reported adverse event/incident.The ipsilateral right limb landed in the infrarenal angulation of 50.7°.The contralateral limb is 7.1 mm below the ipsilateral limb.The position and angulation could have contributed to the reported event, but this was not conclusively determined.The clinical evaluation also shows reasonable evidence to suggest that stent buckling (left common iliac artery) occurred.The left common iliac artery stent buckling was discovered during a review of the operative report dated (b)(6), 2024.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as discharged home on hospital day five and postoperatively on day one.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key19030446
Report Number3008011247-2024-00036
Device Sequence Number15221153
Product Code MIH
UDI-Device Identifier00850007370091
UDI-Public(01)00850007370091(17)260913(10)FS091323-04
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2026
Device Model NumberTV-IL1428140-J
Device Lot NumberFS091323-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer05/09/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY FS111623-12; OVATION IX ILIAC LIMB FS092023-05; OVATION PRIME FILL POLYMER FF101623-01
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale